Veecold Syrup

Veecold Syrup

 "MOST PREFFERED ANTI-COLD & ANTI-ALLERGIC"
COMPOSITION-
PHENYLEPHRINE HcL 5 mg, CHLORPHENIRAMINE MALEATE 2 mg”

Categories: ,

"VEECOLD SYRUP contain PHENYLEPHRINE HcL & CHLORPHENIRAMINE MALEATE as its active ingredient a combination of an antihistamine and a decongestant  used to treat symptoms of an allergy, cold, or sinus inflammation and gives relieve from  runny nose, sneezing, and congestion in the nose.

 PHENYLEPHERINE is a powerful vasoconstrictor used as a nasal decongestant and cardiotonic agent. It functions by stimulating post synaptic alpha receptor which leads to vasoconstriction and reduces nasal congestion.

CHLORPHENIRAMINE MALEATE is a first generation alkylamine anti-histamine used to treat rhinitis, urticaria, runny nose, sneezing, itchy and watery eyes. It functions by binding to the histamine H1 receptor that blocks the action of endogenous histamine as a result it inhibits the negative effects of histamine such as sneezing, watery and itchy eyes, and runny nose.

"

"VEECOLD SYRUP is  indicated to use in the following conditions-

  • Sneezing & Fever
  • Common Cold
  • Allergic Rhinitis
  • Congestion
  • Sinusitis
  • Tonsillitis
  • Sinus Pain and Headache

"

"Adults: The usual recommended dose is 1-2 table spoonful three or four times a day.

Children: The usual recommended dose is 1-2 teaspoonful three or four times a day or as prescribed by physician.

"

"Before using this medicament tell your doctor if you have any kind of allergies from anti-histamine or decongestant. This medicine may contain inactive ingredients which also cause allergy if it occurs then contact to your doctor.

ADVERSE EFFECTS-

  • Dry Mouth, Nose, Throat
  • Headache
  • Loss of Appetite
  • Sleepy
  • Stomach Upset,
  • Nausea

"